# SDR AALA20130328005

- Difficulty date: March 28, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550314
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM AT BODY STATION 927, LEFT BUTTLINE 49 AND WATERLINE 208.1.  ACCOMPLISHED NESTED ANGLE REPAIR PER EA B737-53-029014.
